American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information
View Article: PDF

[2] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information
View Article: PDF

[3] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information
View Article: PDF

[4] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162.
Abstract, references, and article information
View Article: PDF

[5] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information
View Article: PDF

[6] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Plamen Koev and Alan Edelman. The efficient evaluation of the hypergeometric function of a matrix argument. Math. Comp. 75 (2006) 833-846. MR 2196994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Shail. A class of infinite sums and integrals. Math. Comp. 70 (2001) 789-799. MR 1697650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Avram Sidi. Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000) 305-323. MR 1665967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Silvia Dassié, Marco Vianello and Renato Zanovello. A new summation method for power series with rational coefficients. Math. Comp. 69 (2000) 749-756. MR 1651749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Djurdje Cvijovic and Jacek Klinowski. Values of the Legendre chi and Hurwitz zeta functions at rational arguments. Math. Comp. 68 (1999) 1623-1630. MR 1648375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Atsushi Nagai, Tetsuji Tokihiro and Junkichi Satsuma. The Toda molecule equation and the $\varepsilon$-algorithm. Math. Comp. 67 (1998) 1565-1575. MR 1484902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Qiya Hu. Interpolation correction for collocation solutions of Fredholm integro-differential equations. Math. Comp. 67 (1998) 987-999. MR 1464145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Chen Greif and David Levin. The $d_2$-transformation for infinite double series and the $D_2$-transformation for infinite double integrals. Math. Comp. 67 (1998) 695-714. MR 1464144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. A. MacDonald. On the highly accurate summation of certain series occurring in plate contact problems. Math. Comp. 66 (1997) 1619-1627. MR 1423078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Djurdje Cvijović and Jacek Klinowski. Closed-form summation of some trigonometric series . Math. Comp. 64 (1995) 205-210. MR 1270616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Stanisław Lewanowicz and Stefan Paszkowski. An analytic method for convergence acceleration of certain hypergeometric series . Math. Comp. 64 (1995) 691-713. MR 1277769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Stanisław Lewanowicz. A simple approach to the summation of certain slowly convergent series . Math. Comp. 63 (1994) 741-745. MR 1250774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] W. McLean. Numerical evaluation of some trigonometric series . Math. Comp. 63 (1994) 271-275. MR 1240661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. Boersma and J. P. Dempsey. On the numerical evaluation of Legendre's chi-function . Math. Comp. 59 (1992) 157-163. MR 1134715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Karl Dilcher. Generalized Euler constants for arithmetical progressions . Math. Comp. 59 (1992) 259--282, S21--S24. MR 1134726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kevin M. Dempsey, Dajin Liu and John P. Dempsey. Plana's summation formula for $\sum\sp \infty\sb {m=1,3,\cdots}m\sp {-2}\sin(m\alpha),m\sp {-3}\cos(m\alpha),m\sp {-2}A\sp m,m\sp {-3}A\sp m$ . Math. Comp. 55 (1990) 693-703. MR 1035929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gerhard Baur and Bruce Shawyer. Best $L\sp 2$-approximation of convergent moment series . Math. Comp. 54 (1990) 661-669. MR 1011437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alan E. Berger. Accurate calculation of functions used in a model of the nematic behavior of self-assembling systems . Math. Comp. 54 (1990) 313-330. MR 990597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jan Bohman and Carl-Erik Fröberg. The Stieltjes function---definition and properties . Math. Comp. 51 (1988) 281-289. MR 942155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] R. E. Scraton. A comparison of some Taylor and Chebyshev series . Math. Comp. 50 (1988) 207-213. MR 917828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Walter Gautschi and Gradimir V. Milovanović. Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series . Math. Comp. 44 (1985) 177--190, S1--S11. MR 771039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] N. C. Albertsen, G. Jacobsen and S. B. Sørensen. Nonlinear transformations for accelerating the convergence of $M$-dimensional series . Math. Comp. 41 (1983) 623-634. MR 717708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2